# SDR DALA2018022601170

- Difficulty date: February 26, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 35,984 hours, 24,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EMERGENCY EXIT LIGHT ILLUMINATED ON THE GROUND UNCOMMANDED. MAINTENANCE REPLACED THE AFT CABIN EMERGENCY EXIT LIGHT POWER SUPPLY PER AMM 33-51. THE LIGHT CHECKS GOOD AT THIS TIME.
